A simplicial algorithm for stationary point problems on polytopes

A.J.J. Talman, Y. Yamamoto

Research output: Contribution to journalArticleScientificpeer-review

208 Downloads (Pure)
Original languageEnglish
Pages (from-to)383-399
Number of pages17
JournalMathematics of Operations Research
Volume14
Issue number3
Publication statusPublished - 1989

Cite this

@article{0d6b2de017c04d5e963f5498eeaa104a,
title = "A simplicial algorithm for stationary point problems on polytopes",
author = "A.J.J. Talman and Y. Yamamoto",
note = "Pagination: 17",
year = "1989",
language = "English",
volume = "14",
pages = "383--399",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "3",

}

A simplicial algorithm for stationary point problems on polytopes. / Talman, A.J.J.; Yamamoto, Y.

In: Mathematics of Operations Research, Vol. 14, No. 3, 1989, p. 383-399.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A simplicial algorithm for stationary point problems on polytopes

AU - Talman, A.J.J.

AU - Yamamoto, Y.

N1 - Pagination: 17

PY - 1989

Y1 - 1989

M3 - Article

VL - 14

SP - 383

EP - 399

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 3

ER -